# SDR DALA2023112109571

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR SPAR RUDDER ACCESS PANEL 1. SUMMARY OF NRC 00312: REAR SPAR RUDDER ACCESS PANEL 1 WAS REPAIRED PER B717-200 SRM 55-00-00-2R PROCEDURE 2, REPAIR 2, PARAGRAPH A, FIGURE 201. (LP #0074053)
